# SDR 2000UALA00540

- Difficulty date: September 8, 2000
- Submitted: October 13, 2000
- Operation: Air carrier
- Aircraft: N778UA
- Make and model: Boeing 777222
- Aircraft serial: 26940
- Aircraft time: 18,016 hours
- Engine: Pwa PW4077
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8102093
- Part serial: 951185
- Condition: Seized
- Location: Left
- Part time: 13,995 hours, 2,722 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

JUST PRIOR TO LEVEL-OFF FL370 GOT BURNING ODOR IN THE FLIGHT DECK.  CABIN TEMP ROSE TO 80+ DEGREES.  *S/D*  LT ACM FAILED AND WAS REPLACED.  AIRCRAFT WENT BACK TO REVENUE SERVICE WITHOUT FURTHER INCIDENT.   THE BURNING ODOR WAS THE SMELL PRODUCED BY THE ACM AS IT SEIZED.
